# SDR SWIA201127407

- Difficulty date: August 25, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 25,464 hours, 21,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE LEADING EDGE SKIN CHAFED.  (C-CHECK)  REPLACED RIGHT OUTBOARD FLAP VANE LEADING EDGE SKIN PER SRM.
